Abdominal Pain, Bowel Movements Accompanied By Mucus But Difficult To Defecate?
, permission to ask, yesterday I had a high fever accompanied by dizziness after taking fever-reducing medicine and I continued to rest at night. caused why?
Thank you for asking HealthReplies.com. The symptoms you mentioned are likely symptoms of gastroenteritis. Gastroenteritis is inflammation of the stomach and intestines due to infection with viruses, bacteria and parasites. This disease is transmitted through food and drink contaminated with the cause. Some of the symptoms that sufferers may experience are:
· stomach ache
· no appetite
· weakness due to dehydration
The main treatment for sufferers of gastroenteritis is to maintain fluid intake to prevent dehydration. You can try drinking ORS solution to replace fluids and body salts lost from diarrhea. To relieve stomach pain, you can try taking paracetamol or other stomach cramp relievers; or you can try doing a warm water compress on the painful part of the stomach. If symptoms persist or get worse in the next few days, you should see a doctor so that the doctor can assess your general condition and can provide the right treatment. If necessary, the doctor will suggest doing blood tests and stool examinations. Keep your hands clean especially when you are going to eat. Avoid eating food that is not kept clean. Get plenty of rest and drink water or ORS.
Thus the information from me, hopefully useful.